Publications de l'Institut Mathématique (Beograd)
Vol. 72(86), pp. 49-54 (2002)
ON GAPS BETWEEN BOUNDED OPERATORS
Dragana Cvetkovi\'cPrirodno-matemati\v cki fakultet, Ni\v s, Yugoslavia
Abstract: We consider the distance between an arbitrary bounded operator on a Banach space $X$ and the null operator. The distance is computed in terms of various gaps. Thus, we generalize the J. Faghih Habibi's result from [Linear Algebra Appl. 212-213, 501-503 (1994; Zbl 0812.05066)].
Keywords: Banach space; spherical gap; graphs of operators; gap between operators
Classification (MSC2000): 46B20; 15A60
Full text of the article:
Electronic version published on: 23 Nov 2003. This page was last modified: 24 Nov 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts